# SDR UIEA2019070904716

- Difficulty date: July 9, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 88,703 hours, 18,856 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP EICAS MSG C/W QRH ( ACCOMPLISHED FIM 21-51 FT 803 PACK TEMP CONTROL BITE AND FAULTED LEFT PACK RAM OUTLET ACT  RESET FAULT AND CLEARED MESSAGE OK FOR SERVICES  )
